Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Gay Men

Pages: 1
Anonymous
Unregistered

Prednisone for lypodistrophy
      #65500 - 06/11/03 12:28 AM

Hi..I have been taking meds for 4 years and have notice lypodistrophy taking its toll in my face, arms and legs. Has anyone else considered taking prednisone to see if it will help combat this. Since one of the side effects is puffyness, I guess from water retention. I know it has other harmful side effects, but maybe in small doses it will be ok? Any advice will be greatly appreciated. Gary

Also feeling isolated and lonely...if anyone wants to email me, please do bcongus@yahoo.com



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Prednisone for lypodistrophy new
      #65570 - 06/12/03 05:58 PM

Hey Gary,
I took prednisone for 4-5 months for a skin problem i was having a number of years ago and not to scare you off since i have no medical background but it turned me into a basket case! Emotionally, (it turns out) it will do a real number on your system. I didn't find this out till i spoke with a knowledgeable pharmassist, my doctor was unaware of the long term side effects. I would check out that aspect first before i considered any long term use of it.



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
1 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2239

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3